Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isoprinosine and hiv meds
Aug 26, 2012

Is isoprinosine safe to take with combivir+norvir+telzir(fosamprenavir)?Do you think it could do me any good? I wish I could do more for me and was thinking to take isoprenasine+some omega 3+seabuckthorn oil as supplements.Do you think this combination is safe?

I am 25 y.o female, found out i was positive and have chronic b hepatitis 10 years ago when my cd4 were 20. Now I am undetectable for 9 years, my cd4 are around 500, the last test done 5 months ago showed cd4 592, cd8 690.

The article on isoprinosine on thebody.com is pretty old so i was wondering if you have some new information.

Thank you.

Response from Dr. Henry

Isinoprinosine is an immunomodulatory drug that is not approved for use in the US-that partly explains why there is little new data on its use in HIV+ patients particularly in the setting of also receiving potent antiretroviral therapy. I could find little recent peer reviewed information about the use of isoprinosine in HIV+ persons. I suspect that it would be safe to use (recommend informing your HIV Provider so he/she can monitor of an unexpected problems). If any reader knows of a good recent study/reference please post! KH



Previous
Suplementos
Next
opciones tratamiento depresion

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement